CSpace
ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL
DONG, ZQ; ZHANG, S
1986-12-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:23Pages:1651-1652
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986G435600016
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27650
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DONG, ZQ,ZHANG, S. ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL[J]. KEXUE TONGBAO,1986,31(23):1651-1652.
APA DONG, ZQ,&ZHANG, S.(1986).ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL.KEXUE TONGBAO,31(23),1651-1652.
MLA DONG, ZQ,et al."ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL".KEXUE TONGBAO 31.23(1986):1651-1652.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DONG, ZQ]'s Articles
[ZHANG, S]'s Articles
Baidu academic
Similar articles in Baidu academic
[DONG, ZQ]'s Articles
[ZHANG, S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DONG, ZQ]'s Articles
[ZHANG, S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.